Avascular necrosis of head of femur in a patient with acute promyelocytic leukemia

Citation
D. Abhyankar et al., Avascular necrosis of head of femur in a patient with acute promyelocytic leukemia, LEUK LYMPH, 37(5-6), 2000, pp. 635-637
Citations number
9
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Hematology,"Onconogenesis & Cancer Research
Journal title
LEUKEMIA & LYMPHOMA
ISSN journal
1042-8194 → ACNP
Volume
37
Issue
5-6
Year of publication
2000
Pages
635 - 637
Database
ISI
SICI code
1042-8194(200005)37:5-6<635:ANOHOF>2.0.ZU;2-A
Abstract
Avascular necrosis (AVN) of head of the femur is associated with various pa thological conditions and treatment modalities. We present a case of acute promyelocytic leukemia who was treated with all-transretinoic acid (ATRA), daunomycin, cytarabine and a short course of dexamethasone. He developed AV N of bone after 2 years of treatment. Whether this is related to ATRA is de alt with in the discussion.